Parents of ADHD Children
Tics in child with ADHD
My 8 year old son was diagnosed with ADHD in summer of 2012. We started him on a low does (5 mg) of Adderall because of worsening issues in school. He has been on it for about 4/5 months now. We have little to no side effects (a few sleepless nights, a couple emotionL breakdowns, etc). School started going picture perfect. Recently we noticed that the medicine is less effective and his normal behavior is returning. We are hesitant to up the meds due to him developing some tics. We notice that he is excessively blinking and has started some throat clearing sounds. Im afraid this will be irreversible and not sure what to do. Anyone who has experienced this and can give advice would be greatly appreciated!
Top 5 This Month
ADDitude's most popular articles
Free Accommodations Booklet
Important! User-Generated Content
The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.